# SDR FDEA202308151424

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: R532H1542200
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK COMPT SEAT TRACK AT FR65 - FR66, Y1456 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK COMPT SEAT TRACK AT FR65 - FR66, Y1456 WAS EVALUATED   AND FOUND IN CONFORMITY WITH A300-600 SRM53-10-16 FIG.208.  EO: 6-5100-7-5000 D7 PT1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100.
